# SDR UALA2012102906236

- Difficulty date: October 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,033 hours, 22,900 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS OXYGEN MASK MICROPHONE WILL NOT TRANSMIT TO FIRST OFFICER SPEAKER.  SWAPPED ASP WITH 1ST OBS NO HELP.  REPLACED F/O'S OXYGEN MASK, NO HELP.  REPLACED AUDIO ACCESS UNIT, NO HELP.  TROUBLESHOT DOWN TO BAD F/O'S SPEAKER.  BOX FOR F/O'S OXYGEN MASK WAS ALSO REPLACED, NO HELP.  NOT MR UNIT.  ADJUSTED, SYSTEM CKS NORMAL.
